Duke Mathematical Journal

Strong rigidity of compact quotients of exceptional bounded symmetric domains

Yum-Tong Siu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 48, Number 4 (1981), 857-871.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077314935

Digital Object Identifier
doi:10.1215/S0012-7094-81-04847-X

Mathematical Reviews number (MathSciNet)
MR782581

Zentralblatt MATH identifier
0496.32020

Subjects
Primary: 32M15: Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras [See also 22E10, 22E40, 53C35, 57T15]
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx] 58E20: Harmonic maps [See also 53C43], etc.

Citation

Siu, Yum-Tong. Strong rigidity of compact quotients of exceptional bounded symmetric domains. Duke Math. J. 48 (1981), no. 4, 857--871. doi:10.1215/S0012-7094-81-04847-X. https://projecteuclid.org/euclid.dmj/1077314935


Export citation

References

  • [1] A. Borel, On the curvature tensor of the Hermitian symmetric manifolds, Ann. of Math. (2) 71 (1960), 508–521.
  • [2] N. Bourbaki, Éléments de mathématique. Fasc. XXXIV. Groupes et algèbres de Lie. Chapitre IV: Groupes de Coxeter et systèmes de Tits. Chapitre V: Groupes engendrés par des réflexions. Chapitre VI: systèmes de racines, Actualités Scientifiques et Industrielles, No. 1337, Hermann, Paris, 1968.
  • [3] E. Calabi and E. Vesentini, On compact, locally symmetric Kähler manifolds, Ann. of Math. (2) 71 (1960), 472–507.
  • [4] S. Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York, 1962.
  • [5] Y.-T. Siu, The complex-analyticity of harmonic maps and the strong rigidity of compact Kähler manifolds, Ann. of Math. (2) 112 (1980), no. 1, 73–111.
  • [6] Y.-T. Siu, Complex-analyticity of harmonic maps, vanishing and Lefschetz theorems, J. Diff. Geom., to appear.
  • [7] J.-Q. Zhong, The degree of strong nondegeneracy of the bisectional curvature of exceptional bounded symmetric domains.